Anonymous
Post count: 93172

Yes! Putting on the extra weight is depressing enough isn’t it? I have put on 50+ pounds since I had the RAI. The doc ( a real jerk)said it is because I was used to being “the pizza eating champ” when I had the Graces without knowing it. (That comment still hurts) Anyway, I have recnetly had my synthroid adjusted higher twice as my levels had been “low normal”. It took going to a psychiatrist to tell me that my emotional symptoms could be related to the Graves’ and SHE got in touch with my endo to ask him to monitor my levels more closely. The good news is that the increase in synthroid is helping me FEEL more normal emotionally and it also helping me take off some weight. The blood levels are still *normal* and not high or anything. So I wonder if part of the trouble with dealing with the aftermath of Graves’ treatment is that are bodies go into some kind of panic when our thyroid suddenly becomes so low. I know I am just feeling so much better now that my synthroid dose is higher. Why do the doctors wait for it to go so low before they give us replacement? I have rambled, but hope some of it is helpful. The struggle goes on, I hate the fluctuations in doses, and I still get depressed, but part of it may have been sheer frustration at not being taken seriously by my endo. (ooo! That mean comment!)
Debbie